# SDR TSAA9921425

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 270 - HNL-KOA - EN ROUTE TO KONA, AIRCRAFT PRESSURIZATION FAILED.  RETURNED TO HNL.  UNEVENTFUL LANDING.  FOUND AC AND DC MANUAL C/B'S OPEN FOR PRESSURIZATION CONTROL.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  GROUND CHECK OK. AIRCRAFT RETURNED TO SERVICE.  (M)
